SEMINARIUM
Zakładu Równań Różniczkowych IM UWr.



Tematyka spotkań w roku akad. 2010 - 2011



4 pazdziernika 2010 r.
Piotr Biler

Rozwiazania automorficzne paraboliczno-parabolicznego ukladu Kellera-Segela. Cz. I. Wakacyjne wspomnienia z konferencji.


11 pazdziernika 2010 r.
Piotr Biler

Rozwiazania automorficzne paraboliczno-parabolicznego ukladu Kellera-Segela. Cz. II.


18 pazdziernika 2010 r.
Robert Stanczy

Rozwiazania automorficzne dla modelu chemotaksji


8 listopada 2010 r.
Grzegorz Karch

Opis wszystkich rozwiazan pewnego rownania zwyczajnego drugiego rzedu

To bedzie bardzo elementary odczyt, podczas ktorego postaram sie nauczyc sluchaczy jak znalezc WSZYSTKIE rozwiazania zagadnienia brzegowego dla rownania zwyczajnego drugiego rzedu z warunkami brzegowymi typu Neumanna: u''+h(u)= 0 na odcinku (0,1), u'(0)=u'(1)=0. W rownaniu tym funcja h=h(u) jest nieliniowa i zeruje sie w dwoch punktach. Odczyt ten jest wstepem do mojego kolejnego odczytu na temat rownan reakcji-dyfuzji.


22 listopada 2010 r.
Grzegorz Karch

Rozwiazania stacjonarne pewnego ukladu rownan reakcji dyfuzji

Na poprzednim seminarium opowiedzialem o pewnym prostym zagadnieniu brzegowym dla rownania zwyczajnego II-go rzedu. Na najblizszym seminarium pokaze jak wykorzystac te wyniki do opisu rozwiazan stacjonarnych pewnych specjalnych ukladow typu reakcji-dyfuzji.


29 listopada 2010 r.
Andrzej Raczynski

O wlasnosciach skalowania modeli matematycznych w przyrodzie
Modelowanie zagadnien socjologicznych za pomoca rownan roznicowych


6 grudnia 2010 r.
Grzegorz Karch

Niestabilnosc rozwiazan stacjonarnych pewnego ukladu rownan reakcji dyfuzji

Streszczenie. Na poprzednich seminariach opisalem rozwiazania stacjonarne pewnych ukladow reakcji-dyfuzji. Na najblizszym seminarium pokaze, jak dowodzic, ze wszystkie takie rozwiazania sa niestabilne (w sensie Lapunowa).


13 grudnia 2010 r.
Jan Cholewa (Uniw. Slaski) oraz Grzegorz Lukaszewicz (Uniw. Warszawski)

Polgrupy dyssypatywne i eksponencjalne atraktory. O miarach niezmienniczych w dyssypatywnych ukladach dynamicznych i ich konstrukcji przy uzyciu uogolnionych granic Banacha.

Streszczenie w zalaczeniu (plik *.pdf)


3 stycznia 2011 r.
Chunyou Sun (Lanzhou University, P.R.China)

Asymptotic regularity for some dissipative equations


11 stycznia 2011 r.
Andrzeja Raczynski

O implikacjach wlasnosci skalowania dla modeli matematycznych w przyrodzie


18 stycznia 2011 r.
Tomasz Szarek

O stabilnosci pewnych stochastycznych modeli w hydrodynamice


31 stycznia 2011 r.
Piotr Zgliczyński (Uniwersytet Jagielloński)

Orbity okresowe, polaczenia heterokliniczne dla rownania Kuramoto-Sivashinskiego - dowody wspierane komputerowo

Abstrakt: Omówię metodę samouzgodnionych oszacowań -apriori dla dysypatywnych równań różniczkowych cząstkowych. Ta metoda pozwala na bezpośrednie zastosowanie środków z teorii układów dynamicznych (skończony wymiar) do dysypatywnych równań różniczkowych cząstkowych. Jako przykłady omówimy komputerowo wspierane dowody istnienia orbity okresowych oraz istnienia połączenia heteroklicznego między punktami stałymi dla równania Kuramoto-Shivashinskiego na prostej z okresowymi i nieparzystymi warunkami brzegowymi.
Literatura: http://www.ii.uj.edu.pl/~zgliczyn
1) Piotr Zgliczyński, Attracting fixed points for the Kuramoto-Sivashinsky equation - a computer assisted proof, SIAM Journal on Applied Dynamical Systems, (2002) Volume 1, Number 2 pp. 215-235, http://epubs.siam.org/sam-bin/dbq/article/40176
2) Piotr Zgliczyński, Rigorous numerics for dissipative Partial Differential Equations II. Periodic orbit for the Kuramoto-Sivashinsky PDE - a computer assisted proof, Foundations of Computational Mathematics, (2004), 157--185
3) Piotr Zgliczyński, Rigorous Numerics for Dissipative PDEs III. An effective algorithm for rigorous integration of dissipative PDEs, TMNA , w druku


25 lutego 2011 r.
Michał Kowalczyk (Universidad de Chile)

Fale biegnące o dwóch frontach i system Jacobiego-Tody


7 marca 2011 r.
Dominika Pilarczyk

O stabilności rozwiązań Landaua układu Naviera-Stokesa


14 marca 2011 r.
Dominika Pilarczyk

O stabilności rozwiązań Landaua układu Naviera-Stokesa


15 marca 2011 r.
Anna Marciniak-Czochra (Uniwersytet w Heidelbergu)

Analiza rownan haptotaksji a modelowanie inwazji komorek nowotworowych


21 marca 2011 r.
Jacek Miękisz (Uniwersytet Warszawski)

Stochastyczna dynamika z opóźnieniem czasowym w grach ewolucyjnych oraz modelach ekspresji i regulacji genów


28 marca 2011 r.
Grzegorz Łysik (Insytut Matematyczny, PAN)

Rozwiązania formalne i analityczne równania Burgersa

STRESZCZENIE W pierwszej części wykładu skonstruuję formalne rozwiązania równania typu Burgersa $\partial_tu - \Delta u = X(f(u))$, gdzie $X$ jest polem wektorowym, a $f$ jest wielomianem. Stosując metody kombinatoryczne można wykazać, że rozwiązania należą do klasy Gevreya $G2$ o ile dane początkowe są analityczne. Powyższe równanie zawsze posiada rozwiązania globalnie analityczne oraz podam przyklady rozwiązań, które nie są analityczne wzgledem czasu dla t = 0. Następnie podam warunki konieczne i dostateczne na to, aby formalne rozwiązania problemu początkowego dla równania Burgersa $\partial_tu - \partial_x2 u = \partial_x(u2)$ były analityczne względem czasu lub 1-sumowalne w sensie Borela.


4 kwietnia 2011 r.
Jan Goncerzewicz (Politechnika Wrocławska)

Metody analityczne w cyfrowym przetwarzaniu obrazów: zagadnienie Perony--Malika

Abstrakt: W 1990 r. P. Perona i J. Malik zaproponowali metodę przetwarzania obrazów cyfrowych polegającą na numerycznym rozwiązywaniu pewnego zagadnienia dla równania anizotropowej dyfuzji. Zaproponowany przez nich schemat numeryczny daje zaskakująco dobre rezultaty pomimo, że do dziś nie udowodniono istnienia rozwiązania tego zagadnienia. Przedstawimy próbę wytłumaczenia tego paradoksu w oparciu o najnowsze rezultaty H. Amanna.


11 kwietnia 2011 r.
Rafał Celiński

Asymptotyczne własności rozwiązań jednowymiarowego równania agregacji

We consider the equation $u_t=\varepsilon u_{xx}+(u\ K'*u)_x$ for $x\in\mathbb{R}$, $t>0$ and with $\varepsilon\geq 0$, supplemented with a nonnegative, integrable initial datum. We present a class of interaction kernels $K^\prime$ such that the large time behaviour of solutions to this initial value problem is described by a compactly supported self-similar profile.


9 maja 2011 r.
Piotr Gwiazda (Uniwersytet Warszawski)

Entropy and renormalized solutions of partial differential equations, part I


16 maja 2011 r.
Piotr Gwiazda (Uniwersytet Warszawski)

Entropy and renormalized solutions of partial differential equations, part II


23 maja 2011 r.
Grzegorz Łukaszewicz (Uniwersytet Warszawski)

O istnieniu atraktora eksponencjalnego dla płaskiego przepływu ścinającego z warunkiem brzegowym typu subróżniczki


30 maja - 3 czerwca 2011 r.
Anna Marciniak-Czochra (University of Heidelberg)

Reaction-diffusion equations and biological pattern formation

Partial differential equations of diffusion type have long served to model regulatory feedbacks and pattern formation in aggregates of living cells. Classical mathematical models of pattern formation in cell assemblies have been constructed and developed using reaction-diffusion equations. They have provided explanations of pattern formation for animal coat markings, bacterial and cellular growth patterns, angiogenesis (blood vessels), tumour growth and tissue development. Due to the recent development of new modelling approaches, reaction-diffusion equations are the subject of new mathematical interest concerning mechanisms of pattern formation and unbounded growth of solutions.
The lectures are devoted to the analysis of systems of reaction-diffusion equations, and their applications to describe processes of biological pattern formation. After presenting classical analytical results concerning existence, uniqueness and regularity of solutions,, we provide a set of tools allowing a comparison between the dynamics of reaction-diffusion models and their ODEs counterparts, such as comparison principle and theory of bounded invariant rectangles (Lectures 1 and 2). Then, we focus on the analysis of mechanisms of pattern formation based on Turing-type instability and hysteresis (Lecture 3). The last part of the course is devoted to the models of coupled reaction-diffusion equations and ordinary differential equations ( models with degenerated diffusion,). We show the derivation of such models based on the homogenisation techniques (Lecture 4) and, then, follow the analysis of homogeneous and nonhomogeneous stationary solutions and their stability (Lecture 5).
Analytical framework is illustrated by several examples of the applications, including classical Turing patters, spike patterns in the models with degenerated diffusion and transition layers arising from multistability effects.
References:
D. Henry, Geometric theory of semilinear parabolic equations. Springer-Verlag, New York, 1981.
A. Marciniak-Czochra, G. Karch and K. Suzuki. Unstable patterns in reaction-diffusion model of early carcinogenesis.
A. Marciniak-Czochra, M. Ptashnyk, Derivation of a macroscopic receptor-based model using homogenisation techniques. SIAM J. Mat. Anal. 40 (2008), 215-237.
J.D. Murray, Mathematical Biology. Springer-Verlag, 2003.
M. Pierre, Global existence in reaction-diffusion systems with control of mass: a survey, Milan J. Math. 78 (2010), 417--455.
F. Rothe, Global solutions of reaction-diffusion systems. Lecture Notes in Mathematics, 1072. Springer-Verlag, Berlin, 1984.
J. Smoller, Shock waves and reaction-diffusion equations. Second edition. Grundlehren der Mathematischen Wissenschaften, 258. Springer-Verlag, New York, 1994.
A.M. Turing The chemical basis of morphogenesis. Phil. Trans. Roy. Soc. B 237 (1952), 37-72.

Andro Mikelić (Université Lyon 1)

A mathematical introduction to parabolic and hyperbolic models for Taylor dispersion

Dispersion expresses the fluctuation of a quantity with respect to its mean behavior. It is induced by motion of a transported solute in a fluid (molecular diffusion, convection and their interaction) or by the chemical reactions which that solute undergoes.
Modeling of dispersion for flow through tubes is classically done by using an effective convection-diffusion equation of the type c_t+c_x=D_eff c_{xx} where is the transversally averaged velocity and D_eff is the effective dispersion coefficient.
D_eff depends on the transversal Péclet number Pe_T=H/D_mol where D_mol is the molecular diffusivity and H is the tube radius.
In his pioneering paper from 1953, Taylor found for tracer flow in a narrow tube that behaves as D_mol(1+CPe_T) where C depends on the section geometry and on the velocity. Such formula is believed to hold until Pe_T reaches a threshold value.
We will present:
The classical "almost exact" justification of Taylor's model using the center manifold technique.
The anisotropic singular perturbation rigorous derivation Taylor's dispersion model.
The anisotropic singular perturbation rigorous derivation of the hyperbolic dispersion model, together with homogenization of the corresponding boundary condition using Graetz's boundary layer.
The "two-scale convergence with drift" approach to the dispersion in porous media in the diffusive characteristic time.

Régis Monneau (École des Ponts ParisTech)

Large scale behaviour of particles in interaction

In these lectures, I will consider infinite systems of ODEs dercribing particles in interactions. Typical examples are for instance Frenkel-Kontorova models, fully or partially overdamped, particles with two-body interactions (including dislocations dynamics). Each ODE represents the microscopic evolution of one particle interacting with its neighbors and that can also be submitted to a fixed periodic potential. After a proper rescaling, a macroscopic model describing the evolution of densities of particles is obtained. This method works for a general class of systems. The proof are based on the construction of suitable hull functions (and/or correctors) in the framework of viscosity solutions.
References: http://cermics.enpc.fr/~monneau/home.html
N. Forcadel, C. Imbert, R. Monneau, Homogenization of fully overdamped Frenkel-Kontorova models, Journal of Differential Equations 246 (3) (2009), 1057-1097.
N. Forcadel, C. Imbert, R. Monneau, Homogenization of the dislocation dynamics and of some particle systems with two-body interactions, Discrete and Continuous Dynamical Systems - A, vol. 23 (3) (2009), 785 - 826.
N. Forcadel, C. Imbert, R. Monneau, Homogenization of accelerated Frenkel-Kontorova models with n types of particles, preprint.
N. Forcadel, C. Imbert, R. Monneau, Viscosity solutions for particle systems and homogenization of dislocation dynamics, collective book "On the notions of solutions to nonlinear elliptic problems: results and developments", Quaderni di Matematica 23, publication of the Department of Mathematics of the Seconda Universita di Napoli, Caserta (2008). Editors: A. Alvino, A. Mercaldo, F. Murat, I. Peral.